MathSciNet Relay Station
MathSciNet bibliographic data
MR623671 (82h:10052) 10H05
Heath-Brown, D. R. Fractional moments of the Riemann zeta function. J. London Math. Soc. (2) 24 (1981), no. 1, 65–78.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement